Magnesium frustration- making my Hair Fall out!

I have tried several different types of magnesium lately, from citrate to biglycinate, and every time i do, i find a couple hours later that my eyebrow hairs are falling out, and my hair is thinning! it only seems to happen with the magnesium. no other supplement. i have been bulletproof for a while, but recently also started experiencing chronic fatigue. I thought it might be a potassium deficiency, but i'm taking potassium chloride powder in my shakes and it's still happening. any suggestions as to why this is happening?

How can i fix this? I want to take magnesium, but i can't take this odd side effect any more!

Comments

  • How long have you been on the Bpd? How ketogenic is your diet, do you cycle out of ketosis ? Is there a chance that your diet does not have enough calories?

    Make, [then,] thyself to grow to the same stature as the Greatness which transcends all measure; leap forth from every body; transcend all Time; become Eternity; and [thus] shalt thou know God. Conceiving nothing is impossible unto thyself, think thyself deathless and able to know all,—all arts, all sciences, the way of every life.  – Corpus Hermeticum XI “The Mind of Hermes”

  • I'm beginning to think I may not be consuming enough calories.
    I have been bp for 1.5 years. I was trying you break a plateau, and did the wrong thing to see what would happen. I think I fell out of ketosis so maybe get a refresher in everything just to be sure I'm doing this right? Any input much appreciated :)

  • You are not providing enough information in order for me or anyone else to give you any advice. You either tried to break a plateau through restricting your diet more or restricting it less?

    Never the less, when faced with various health issues and potential health crisis, you must try to face your reality objectively. Evaluate your diet and supplement program. It sounds to me like you started to have trouble: thinning or losing hair and fatigue. You thought that potassium and magnesium supplements would solve the problem, the problem subsequently got worse or did not improve so you came here. There are a variety of issues which could potentially cause this, depending on the severity, i think the best recommendation would be to suggest you go see your doctor and get a basic health screening and blood test. Your issues could be solved by a basic dietary change or something else..;

    Best Wishes,

    Make, [then,] thyself to grow to the same stature as the Greatness which transcends all measure; leap forth from every body; transcend all Time; become Eternity; and [thus] shalt thou know God. Conceiving nothing is impossible unto thyself, think thyself deathless and able to know all,—all arts, all sciences, the way of every life.  – Corpus Hermeticum XI “The Mind of Hermes”

  • thank you for the kind input, i am seeing an FMP for my issue, and i have actually discovered it was a simple nutrient deficiency. so far everything looks good.

Sign In or Register to comment.